# SDR USAA2009022590438

- Difficulty date: February 13, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 40,825 hours, 15,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53113322200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CRACK ON FLOOR SUPPORT WEB BETWEEN FR8 TO FR11, -Y765.  REPLACED FLOOR SUPPORT WEB BETWEEN FR8 TO FR11, -Y765 IAW A320 SRM 51-72-11.
